RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Madgoziev, Ganizhon Turdibaevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:88
Abstract pages:472
Full texts:135
References:78
E-mail:

http://www.mathnet.ru/eng/person64400
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. N. M. Khatamov, G. T. Madgoziev, “Gibbs measures for a generalized Potts model with the interaction radius two on a Cayley tree”, TMF, 183:3 (2015),  450–459  mathnet  mathscinet  elib; Theoret. and Math. Phys., 183:3 (2015), 836–845  isi  scopus
2011
2. U. A. Rozikov, G. T. Madgoziev, “Nonuniqueness of a Gibbs measure for a model on the Cayley tree”, TMF, 167:2 (2011),  311–322  mathnet  mathscinet; Theoret. and Math. Phys., 167:2 (2011), 668–679  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020